Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homology in varieties of groups. IV


Authors: C. R. Leedham-Green and T. C. Hurley
Journal: Trans. Amer. Math. Soc. 170 (1972), 293-303
MSC: Primary 20J10
DOI: https://doi.org/10.1090/S0002-9947-1972-0306353-4
MathSciNet review: 0306353
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The study of homology groups $ {\mathfrak{B}_n}(\Pi ,A),\mathfrak{B}$ a variety, $ \Pi $ a group in $ \mathfrak{B}$, and $ A$ a suitable $ \Pi $-module, is continued. A 'Tor' is constructed which gives a better (but imperfect) approximation to these groups than a Tor previously considered. $ {\mathfrak{B}_2}(\Pi ,Z)$ is calculated for various varieties $ \mathfrak{B}$ and groups $ \Pi $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20J10

Retrieve articles in all journals with MSC: 20J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0306353-4
Keywords: Homology in varieties of groups, Hochschild homology, Schur multiplier, relatively free group
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society